# SDR SWAA2025112037150

- Difficulty date: November 19, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 30,901 hours, 15,374 cycles
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Condition: Leaking
- Location: Grnd Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF A HYDRAULICS,  QUANTITY ZERO.   R & R SYSTEM A ED PUMP IAW AMM 29-11-21-000 IAW SUB TASK 729-PRD-01-01.  REMOVED & REPLACED THE NR 1 OTBD GROUND SPOILER ACTUATOR OPS AND LEAK CHECK GOOD IAW AMM 27-62-94.  LEAK CHECKED EMDP AND EDP HYDRAULIC PUMPS AND FILTERS, NO FAULTS NOTED IAW AMM 29-11-11, 71-00-00 AND AMM 29-11-21.
